# SDR USAA040490

- Difficulty date: August 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - REPLACED INCORRECT FRAME REPAIR, STATION 727B AND 727C STRINGERS S-19R TO S23R.  REMOVED OLD REPAIR AND FABRICATED NEW REPAIR PARTS AND INSTALLED PER EA 68376.  (M)
